Tsukuba Journal of Mathematics

$S^{4}$-formula and $S^{2}$-formula for quasi-triangular biFrobenius algebras

Norifumi Yamatani

Full-text: Open access

Abstract

We introduce the notion of a quasi-triangular biFrobenius algeba and prove the $S^{2}$-formula and $S^{4}$-formula.

Article information

Source
Tsukuba J. Math., Volume 26, Number 2 (2002), 339-349.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164429

Digital Object Identifier
doi:10.21099/tkbjm/1496164429

Mathematical Reviews number (MathSciNet)
MR1940399

Zentralblatt MATH identifier
1046.16021

Citation

Yamatani, Norifumi. $S^{4}$-formula and $S^{2}$-formula for quasi-triangular biFrobenius algebras. Tsukuba J. Math. 26 (2002), no. 2, 339--349. doi:10.21099/tkbjm/1496164429. https://projecteuclid.org/euclid.tkbjm/1496164429


Export citation